# SDR A6WA201542701

- Difficulty date: April 20, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 27,459 hours, 26,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 600105021001
- Part serial: 3395555
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD GND SPOILER LOWER SKIN DENTED.
